Zeros of solutions of certain higher order linear differential equations
Volume 97 / 2010
Annales Polonici Mathematici 97 (2010), 123-136
MSC: 34M10, 30D35.
DOI: 10.4064/ap97-2-2
Abstract
We investigate the exponent of convergence of the zero-sequence of solutions of the differential equation where D(z)=Q_1(z)e^{P_1(z)}+Q_2(z)e^{P_2(z)}+Q_3(z)e^{P_3(z)}, P_1(z), P_2(z), P_3(z) are polynomials of degree n\geq1, Q_1(z),Q_2(z),Q_3(z),a_j(z) (j=1,\ldots, k-1) are entire functions of order less than n, and k\geq2.